# SDR VNAA202012281111

- Difficulty date: December 25, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 37,074 hours, 36,126 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0877
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 12,304 hours, 11,335 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO CLT DUE TO STEERING INOPERABLE CAUTION MESSAGE.  FLIGHT LANDED SAFELY BACK IN CLT.  TRUCKS WERE ROLLED AND PLANE WAS TOWED TO THE GATE.  NO OVERWEIGHT LANDING.  CORRECTIVE ACTION: DISCOVERED LOOSE CANNON PLUGS ON NLG STEERING ACTUATORS.  TIGHTENED CANNON PLUGS AND PERFORMED NLG EXTENSION AND RETRACTION.  OPERATIONS CHECK, IAW CRJ 700 AMM 32-30-00-865-802.  OPERATIONS CHECK GOOD, NO DEFECTS NOTED.  12/27/20: REMOVED AND REPLACED STEERING MANIFOLD, IAW CRJ 700 AMM 32-51-50-000/400-801, LEAK CHECK GOOD.  INSPECTED NLG HARNESS CONNECTORS, IAW CRJ 700 AMM 32-20-00-210-801, NO DEFECTS NOTED.  PERFORMED MULTIPLE NLG EXTENSIONS/RETRACTIONS TO VERIFY FAULT DOES NOT REOCCUR DURING GEAR TRAVEL, IAW CRJ 700 AMM 32-30-00-865-802.  OPERATIONS CHECK GOOD.
